# SDR CA110516014

- Difficulty date: May 4, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 33,164 hours
- Engine: Pwa PT6A34
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

POWER LOSS DURING CLIMB, PILOT HEARD A LOUD NOISE FOLLOWED BY A SIGNIFICANT POWER LOSS. POWER LEVER WAS PUSHED TO MAX POSITION BUT THE ENGINE DID NOT RESPOND. THE MANUAL OVERRIDE WAS USED AND A SIGNIFICANT AMOUNT OF POWER WAS RECOVERED, WHICH ENABLED A RETURN TO THE POINT OF DEPARTURE WHERE AN UNEVENTFUL WATER LANDING WAS WAS PERFORMED. POST FLIGHT INSPECTION FOUND SIGNIFICANT AMOUNTS OF METAL DEBRIS IN THE COMPRESSOR BLEED VALVE. ENGINE WILL BE REMOVED AND SENT FOR INVESTIGATION AND REPAIR.
